# SDR DALA1157579229

- Difficulty date: October 7, 2010
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1475 L3LT-L3RT DORSAL FIN REPAIRED IAW BNI-BNI-10-0069-09B 8100-9 RECEIVED 09/23/2011___(TO 85.
